MAUDE Adverse Event Report: LDR MÉDICAL MOBI-C P&F US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)

LDR MÉDICAL MOBI-C P&F US; MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Model Number N/A
Medical Device Problem Codes Loose or Intermittent Connection (1371); Device Handling Problem (3265)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch is submitted to send the initial report of this complaint.Product was not returned yet, no evaluation could be performed.The review of the device history records is ongoing.Investigation still in progress.
 
Event or Problem Description
Mobi-c p&f us : too loose on inserter.As reported by sales rep ((b)(6)), upon impaction 15x15x17 implant came apart.Replaced with a 15x15x6 implant which dr.Said was flimsy on inserter.Ultimately, chose to fuse.Current complaint is on too loose implant.The disassembly event is treated in separate complaint.
 
Additional Manufacturer Narrative
Correction to: (common device name), (udi number), (patient code).The returned device was evaluated.There was no failure mode detected.The complaint is not confirmed.
 
Event or Problem Description
It was reported that during surgery, the mobi-c implant was loose on the peek cartridge holding it.As such, a different implant was used in its place.No surgical impact was reported.

Brand Name
MOBI-C P&F US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS (TWO-LEVEL INDICATION)
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine 10300
FR  10300
MDR Report Key8735429
Report Number3004788213-2019-00199
Device Sequence Number2271451
Product Code MJO
UDI-Device Identifier03662663000079
UDI-Public03662663000079
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2023
Device Model NumberN/A
Device Catalogue NumberMB3556
Device Lot Number5321859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/13/2019
Supplement Date Received by Manufacturer07/27/2020
Initial Report FDA Received Date06/26/2019
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1